By Topic

Piecewise linear random paths on a plane and a central limit theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A piecewise linear random path from a sequence of line processes on a plane is constructed. It is shown that the entropy of such a path is maximized if the sequence of line processes are independent identically distributed, Poisson line processes. We also establish that the properly scaled (contracted) coordinates of a constantly moving object on a piecewise linear random path become asymptotically normal as time goes on if the sequence of line processes is independent identically distributed and satisfies certain conditions.

Published in:

IEEE Transactions on Information Theory  (Volume:29 ,  Issue: 2 )